# SDR ASOA201201623

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 22,253 hours, 20,316 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, NOSEWHEEL STEERING INOPERATIVE, FOLLOWED BY GEAR DISAGREE. NOSE WHEEL DID NOT RETRACT.  PERFORMED QRH PROCEDURES.  RETURN TO DEPARTURE. EMERGENCY DECLARED.   NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
